# SDR VNAA2015010400003

- Difficulty date: January 4, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 26,427 hours, 26,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS AFT OF ROW 8 WOULD NOT ILLUMINATE WHEN TESTED. MAINTENANCE INSPECTED, R & R CONNECTOR PINS, SOCKETS, JUMPER AND 1 LIGHT STRIP AND PERFORMED CHECKS AMM.  ACFT RELEASED FOR SERVICE.
